# SDR UPS96620640

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Required Service
- Location: Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

INSPECTION, REJECTED TAKEOFF DUE TO GEN OFF LIGHT ILLUMINATED AND ACCOMPANIED BY  GEN DRIVE LIGHT ILLUMINATED AS WELL. CHECKED AND SERVICED IDG, RAN ENGINE AND CHECKS NORMAL.
